# SDR CA020307008

- Difficulty date: February 28, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,088 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Bracket
- Part number: C40536
- Condition: Bent
- Location: Brush Block
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) PROP SYNCROPHASER TARGET CONTACTED THE SYNCROPHASER MONOPOLE DAMAGING THE MONOPOLE, MONOPOLE BRACKET AND PROP DE-ICE BRUSH BLOCK BRACKET. THE PROP DE-ICE BRUSH BLOCK BRACKET WAS BENT ENOUGH TO DISPLACE THE PROP DE-ICE BRUSHES ENOUGH TO SHORT ACROSS DE-ICE SLIP RING CAUSING PARALLEL PROTECTION BREAKERS TO POP.AS YOU CAN SEE WITH THE ILLUSTRATION PROVIDED THE WHOLE ASSEMBLY (PROP DEICE BRUSH BLOCK & PROP SYNCROPHASER PICKUP) IS SECURED TO (2) 'A' FLANGE BOLTS. THERE IS A SIGNIFICANT DISTANCE (ARM) THAT IS NOT SUPPORTED WHILE TRYING TO MAINTAIN TARGET TO MONOPOLE GAP (0.032 +/- 0.005).
